# SDR VNAA202409010022

- Difficulty date: July 12, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036162003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS1088.20 BTWN STGR 27 AND STGR 25LH AT AFT BAGGAGE BAY COMPARTMENT.   CORROSION ON FRAME FS1088.20 BTWN STGR 27 AND STGR 25LH AT AFT BAGGAGE BAY COMPARTMENT WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-61-06-101-003-A02
